# SDR DALA1226803320

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 859
- Aircraft time: 9,112 hours, 1,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ROW 29 - 32 LEFT SIDE OF AIRCRAFT WILL NOT TEST.  SECURED LOOSE CONNECTION AT TERMINAL BLOCK 5457VT17/5 AND TESTS OK.
